• Select language: Ru / En

ISSN (Print) 2079-6900

ISSN (Online) 2587-7496

(Middle Volga Mathematical Society Journal)

Scientific Journal


On semiconjugacy of Williams endomorphism and nonsingular circle endomorphism

N. Isaenkova1, E. Zhuzhoma2, G. Osipov3

AnnotationIn the paper, we proof that Williams endomorphism of one-dimensional branched manifold with two branched points semiconjugates with the nonsingular circle endomorphism of degree three. As a consequence, one gets that the non-wandering set of the Williams endomorphism contains Cantor set.
Keywordssemiconjugacy, one-dimensional branched manifold, non-wandering set, nonsingular endomorphism, basic set

1University professor of department of Mathematics, Computer Science and Information Technology, MIA academy of Nizhnii Novgorod; math-ngaa@yandex.ru, nisaenkova@mail.ru

2Professor of department of Fundamental Mathematics, National research University <>, Nizhny Novgorod; zhuzhoma@mail.ru.

3Professor of Chair of Theory of Control and Dynamics of Machines, Lobachevskii State University, Nizhny Novgorod; grosipov@gmail.ru

Citation: N. Isaenkova, E. Zhuzhoma, G. Osipov, "[On semiconjugacy of Williams endomorphism and nonsingular circle endomorphism]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,17:4 (2015) 24–30 (In Russian)